MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6FR TL PP SOLO MB KIT; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 6FR TL PP SOLO MB KIT; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebq1266 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported by the facility that they had a cracked valve.Update 06/14/17 - additional information received from facility: they reported that the white lumen on the triple lumen power picc broke and disintegrated at the valve site.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a cracked luer connector was confirmed and the cause was determined to be manufacturing related.The product returned for evaluation was two pieces of the white cap for a solo connector.The remaining connector and associated catheter were not returned for evaluation.The connector had split into multiple pieces and the fracture planes were primarily oriented in the longitudinal direction.Microscopic examination of the fracture surfaces of revealed two voids within the wall of the connector.The fracture surfaces, outside the voids, were rough and granular in nature.The voids within the connector, and apparent brittle nature of the break, suggest that this issue may be related to the manufacturing or molding process of the white cap.The sample was sent to the manufacturing facility for further review.The manufacturing facility evaluated the returned sample and states: the complaint for ¿cracked valve¿ is confirmed according the evaluation the sample received which showed valve part cracked of the lumen white; showed two bubbles within valve, maybe these are caused by the incorrect molding process, leading to valve breakage.This condition cause leak in the device.Therefore the cause for this complaint is manufacturing related.An event review was opened to track this issue.A lot history review (lhr) of rebq1266 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that they had a cracked valve.06/14/2017 - additional information received from facility: they reported that the white lumen on the triple lumen power picc broke and disintegrated at the valve site.

Brand Name
6FR TL PP SOLO MB KIT
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6692566
Report Number3006260740-2017-00998
Device Sequence Number13887117
Product Code LJS
UDI-Device Identifier00801741034749
UDI-Public(01)00801741034749
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberN/A
Device Catalogue Number1396108D
Device Lot NumberREBQ1266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1